MathSciNet Relay Station
MathSciNet bibliographic data
MR2164862 34A60 (34C11 45N05)
Nieto, Juan J.; Rodríguez-López, Rosana Bounded solutions for fuzzy differential and integral equations. Chaos Solitons Fractals 27 (2006), no. 5, 1376–1386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement